# SDR AALA201812179029

- Difficulty date: November 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT INTERCOSTAL FITTING WAS CRACKED.  FRAME 16,  STRINGER 10R.  REPLACED THE INTERCOSTAL IAW SRM A319 51-72-11
